# SDR SWAA2024032768087

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 55,034 hours, 33,221 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolation Mount
- Part number: UNKNOWN
- Condition: Cracked
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR AFT SLIDE MOUNT ISOLATOR IS CRACKED.<[01] R&R FWD GALLEY SERVICE DOOR AFT SLIDE MOUNT ISOLATOR IAW SRM 51-40-02.
